# SDR REXA2013040500477

- Difficulty date: April 5, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 12,051 hours, 7,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.   REPAIRED GROUND WIRE ON RH FWD ER LIGHT.  OPS CHECKED GOOD IAW 33-51-15.
